# SDR 20000426SH014

- Difficulty date: April 7, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Make and model: Dorner DO228100
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6114 · Propeller Hub Section
- Part: Bushing
- Part number: A4959
- Condition: Broken
- Location: Propeller Hub
- Component: Propeller Assembly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEARCH INSPECTION, FOUND THE A-4959 BUSHING WAS MISSING FROM THE HUB PITCH CHANGE ROD BORE.  FRAGMENTS OF THE BUSHING WERE FOUND IN THE HUB ASSEMBLY.  (X)
